On the dual risk model with tax payments

Details

Serval ID
serval:BIB_7888C7B73320
Type
Article: article from journal or magazin.
Collection
Publications
Title
On the dual risk model with tax payments
Journal
Insurance: Mathematics & Economics
Author(s)
Albrecher H., Badescu A., Landriault D.
Publication state
Published
Issued date
2008
Peer-reviewed
Oui
Volume
42
Number
3
Pages
1086-1094
Language
english
Abstract
In this paper, we study the dual risk process in ruin theory (see e.g. Cramer, H. 1955. Collective Risk Theory: A Survey of the Theory from the Point of View of the Theory of Stochastic Processes. Ab Nordiska Bokhandeln, Stockholm, Takacs, L. 1967. Combinatorial methods in the Theory of Stochastic Processes. Wiley, New York and Avanzi, B., Gerber, H.U., Shiu, E.S.W., 2007. Optimal dividends in the dual model. Insurance: Math. Econom. 41, 111-123) in the presence of tax payments according to a loss-carry forward system. For arbitrary inter-innovation time distributions and exponentially distributed innovation sizes, an expression for the ruin probability with tax is obtained in terms of the ruin probability without taxation. Furthermore, expressions for the Laplace transform of the time to ruin and arbitrary moments of discounted tax payments in terms of passage times of the risk process are determined. Under the assumption that the inter-innovation times are (mixtures of) exponentials, explicit expressions are obtained. Finally, we determine the critical surplus level at which it is optimal for the tax authority to start collecting tax payments.
Web of science
Create date
09/02/2009 18:55
Last modification date
20/08/2019 14:35
Usage data